Alert archive / Missouri / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 172, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 10, 2003, 3:29 AM CDT for Henry County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2003, 3:29 AM CDT (08:29 UTC)
- Expired
- May 10, 2003, 4:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Henry County, MO
The radar
The Pleasant Hill radar (KEAX), 65 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 11:00 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 10, 3:05 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2291 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
314
WUUS53 KEAX 100829
SVREAX
MOC083-100915-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
329 AM CDT SAT MAY 10 2003
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENRY COUNTY IN WEST CENTRAL MISSOURI
* UNTIL 415 AM CDT
* AT 325 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN
DIAMETER. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BALLARD TO LA DUE...AND MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
URICH...CLINTON...TIGHTWAD BY 335 AM CDT.
LEWIS BY 340 AM CDT.
BLAIRSTOWN...SHAWNEE MOUND...CALHOUN BY 345 AM CDT.
WINDSOR BY 355 AM CDT.
THE TOWN OF HARTWELL IS ALSO IN THE PATH OF THESE STORMS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.
LAT...LON 3821 9391 3822 9406 3856 9406 3855 9353
3825 9353
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:50 AM CDT, 39 minutes earlier.
Area forecast discussion, May 10, 2:50 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 250 AM CDT SAT MAY 10 2003 SATELLITE IMAGERY AND UPPER AIR ANALYSIS INDICATE SHORTWAVE TROUGH OVER CENTRAL/SOUTHERN ROCKIES BEGINNING TO EJECT INTO HIGH PLAINS...AS 120KT 250MB JET STREAK ROUNDS BASE OF TROUGH. AHEAD OF THIS FEATURE CONVERGENCE ALONG NOSE OF 60+KT LOW LEVEL JET FEEDING MCS ACROSS CENTRAL/EASTERN KANSAS...WHILE ADDITIONAL CONVECTION DEVELOPS FURTHER EAST ACROSS EAST CENTRAL KS/WEST CENTRAL MO IN BAND OF WARM AIR/THETA-E ADVECTION. EXPECT CONVECTION TO CONTINUE TO INCREASE IN AREAL COVERAGE ACROSS AREA THROUGH SUNRISE AS IT SHIFTS NORTH ALONG 850MB THETA-E GRADIENT. PLAN TO ALLOW FLOOD WATCH TO EXPIRE THIS MORNING...AS CONVECTION SHOULD MOVE OUT OF WATCH AREA BY SUNRISE. AT THE SURFACE...LOW CURRENTLY OVER OK PANHANDLE WITH FRONTAL BOUNDARY EXTENDING EASTWARD ACROSS SOUTH CENTRAL KS INTO CENTRAL MO. AS JET STREAK SPREADS ACROSS REGION THIS AFTERNOON...SURFACE LOW PROGGED TO MOVE NORTHEAST ALONG BOUNDARY...WHICH WILL LIFT NORTHWARD THROUGH FORECAST AREA TODAY. AS FRONT LIFTS NORTH...EXTREMELY UNSTABLE AIRMASS PROGGED TO SPREAD ACROSS AREA...WITH SBCAPE OF 4000-5000 J/KG INDICATED ON META PROG SOUNDINGS. EXPECT NEW ROUND OF CONVECTION TO DEVELOP NEAR SURFACE LOW OVER NORTH CENTRAL MO THIS AFTERNOON...THEN EXPAND SOUTHWARD ALONG SURGING DRYLINE. DEEP LAYER SHEAR MORE THAN SUFFICIENT FOR SUPERCELLS WITH ISOLATED TORNADOES...ESPECIALLY ACROSS NORTH CENTRAL/NORTHEAST MO IN REGION OF BACKED SURFACE FLOW AHEAD OF LOW. CONVECTION SHOULD SHIFT EAST THIS EVENING AS DRYLINE/FRONT PUSHES INTO EASTERN MO/WESTERN IL. SEAMAN 351 PM FRI MAY 9... ANOTHER ACTIVE NIGHT LOOKS TO BE IN STORE FOR EAST KANSAS AND NORTHERN MISSOURI. SATELLITES AND SURFACE OBSERVATIONS INDICATE THAT THE SURFACE BOUNDARY LEFT OVER FROM LASTNIGHT HAS CONTINUED TO WALLOW AROUND CENTRAL MISSOURI TODAY. LATEST OBS WOULD PLACE THE BOUNDARY ACROSS WICHITA THROUGH KANSAS CITY TO SOMEWHERE JUST SOUTH OF KIRKSVILLE. LOW LEVEL WINDS INDICATE A LACK OF SIGNIFICANT CONVERGENCE CURRENTLY ALONG THE FRONT...AND WITH A WEAK RIDGE BUILDING ACROSS THE REGION TODAY...THERE IS LITTLE UPPER LEVEL SUPPORT FOR CONVECTION. ON THE OTHER HAND DEWPOINTS SOUTH OF THE BOUNDARY ARE IN THE 70+ RANGE. SGF HAD AN 18Z SOUNDING...CAPES WHERE ABOVE 4000 J/KG WITH STEEP MID-LEVEL LAPSE RATES OF 7+ C/KM. THE SOUNDING IS SHOWING A WEAK CAP ACROSS SOUTHERN MISSOURI...BUT MODELS PROG A VORT MAX TO WORK ITS WAY FROM TX THROUGH WEST OK AND INTO SOUTH/CENTRAL MO TONIGHT. I ANTICIPATE THAT THIS SHOULD WEAKEN ANY REMAINING CAP ALONG AND SOUTH OF THE BOUNDARY AND POP OFF SOME STORMS. THE THUNDERSTORMS STARTING TO GO THIS AFTERNOON IN OK BACK THIS IDEA UP. AS THE THE VORT MAX MOVES INTO MO OVERNIGHT THE NOSE OF THE LLJ SHOULD BACK ACROSS THE BOUNDARY. THIS WILL SET UP THE SOUTHERN HALF OF OUR COUNTY WARNING AREA FOR STRONG CONVECTION OVERNIGHT. THE HODOGRAPHS INDICATE THAT LINES/MULTI-CELL THUNDERSTORMS WOULD BE THE MAIN THREAT SOUTH OF A LINE FROM KANSAS CITY THROUGH MOBERLY. THEREFORE HAIL AND STRONG WINDS LOOK TO BE THE MAIN THREAT WITH OUR OVERNIGHT SEVERE WEATHER. ADDITIONALLY...WITH A HIGH AMOUNT OF MOISTURE POOLING ALONG THE BOUNDARY HEAVY RAIN COULD BE A PROBLEM OVER NIGHT. FLOOD GUIDANCE VALUES FOR CENTRAL MISSOURI ARE A BIT LOW GIVEN ALL THE RECENT RAINS THAT HAVE MOVED THROUGH THE AREA. THEREFORE WE HAVE GONE WITH A FLOOD WATCH SOUTH OF A LINE FROM MOBERLY TO ODESSA TO CLINTON. FOR TOMORROW MORE ACTIVE WEATHER IS ON TAP. A WEST COAST TROUGH WILL SWING THROUGH THE MIDWEST SATURDAY SPINNING UP A NICE SURFACE LOW IN THE PANHANDLE OF TX/OK. THIS IS FORECASTS TO LIFT THROUGH MISSOURI DURNING THE AFTERNOON AND EVENING HOURS. THE BEST DYNAMICS INDICATE THAT STRONG THUNDERSTORMS COULD LIGHT UP ACROSS NORTHERN MISSOURI EAST OF A LINE FROM BETHANY TO BUTLER. WITH THE UPPER LEVEL JET MOVING ACROSS MISSOURI...AND A BOUNDARY FLOATING AROUND IN OUR CENTRAL SECTION...THE MODEL SOUNDINGS SHOW THAT THERE SHOULD BE ENOUGH HILICITY MAKE SUPERCELL THUNDERSTORMS A POSSABLITLY. WITH THIS COMES THE THREAT OF HAIL...STRONG WINDS AND ISOLATED TORNADOS TOMORROW AFTERNOON AND EVENING. CUTTER .EAX... KS...NONE. MO...FLOOD WATCH UNTIL 5 AM FOR ZONES MOZ033...MOZ038>040... MOZ044>046...MOZ054.
Hazardous weather outlook, May 9, 1:05 PM CDT, 14 hours 24 minutes before
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-101100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 105 PM CDT FRI MAY 9 2003 ...SEVERE THUNDERSTORMS PRODUCING DAMAGING WIND GUSTS AND HAIL EXPECTED TONIGHT ACROSS EAST CENTRAL KANSAS INTO CENTRAL MISSOURI... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT ALONG AND JUST NORTH OF A FRONTAL BOUNDARY THAT WILL EXTEND FROM SOUTHEAST KANSAS INTO CENTRAL MISSOURI. THE MOST LIKELY AREA TO SEE DAMAGING WIND GUSTS AND HAIL WILL BE IN LOCATIONS ALONG AND SOUTH OF A LINE FROM KANSAS CITY TO MOBERLY MISSOURI. THERE WILL BE LESS OF A THREAT IN NORTHERN MISSOURI. HEAVY RAIN WILL ALSO BE POSSIBLE TONIGHT FROM EAST CENTRAL KANSAS INTO CENTRAL MISSOURI. PORTIONS OF CENTRAL MISSOURI ALREADY HAVE SATURATED GROUND FROM EARLIER RAINS...SO IF THE HEAVY RAIN OCCURS...IT MAY LEAD TO FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS FROM FRIDAY NIGHT WILL CONTINUE ACROSS NORTHERN AND CENTRAL MISSOURI DURING THE MORNING HOURS...BUT BE WEAKENING AND THEN DIMINISH BY MIDDAY. HOWEVER MORE THUNDERSTORMS ARE EXPECTED TO REDEVELOP IN CENTRAL MISSOURI IN THE AFTERNOON HOURS...MAINLY EAST OF A LINE FROM BETHANY TO BUTLER MISSOURI. THESE STORMS MAY BECOME SEVERE...WITH HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THESE STORMS SHOULD MOVE EAST OF THE REGION SATURDAY EVENING. FOR NEXT WEEK THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY NIGHT THROUGH THURSDAY AS ANOTHER FRONTAL BOUNDARY MOVES INTO EAST KANSAS AND NORTHERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT IN AREAS ALONG AND SOUTH OF A LINE FROM KANSAS CITY TO MOBERLY MISSOURI AND AGAIN ON SATURDAY ALONG AND EAST OF A LINE FROM BETHANY TO BUTLER MISSOURI && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. PC
In the hours before
Local storm report, May 9, 11:22 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1122 PM CDT FRI MAY 09 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1119 PM 3 S LAMONTE MO .88 INCH HAIL
05/09/03 PETTIS REPORTED BY EMERGENCY
MANAGEMENT.Special weather statement, May 10, 1:11 AM CDT, 2 hours 18 minutes before
KSZ102-101100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 111 AM CDT SAT MAY 10 2003 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 331...IN EFFECT UNTIL 600 AM CDT SATURDAY MORNING. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... IN KANSAS: DONIPHAN. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE CITY OF TROY. A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL MEDIA OR YOUR CABLE TELEVISION PROVIDER FOR ADDITIONAL INFORMATION. MJ
Local storm report, May 10, 1:34 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
134 AM CDT SAT MAY 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1012 PM ALMA MO TORNADO
05/08/03 LAFAYETTE REPORTED BY LAW
ENFORCEMENT OFFICIAL.Local storm report, May 10, 1:35 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
135 AM CDT SAT MAY 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1035 PM 3 NE MT LEONARD MO TORNADO
05/08/03 SALINE REPORTED BY LAW
ENFORCEMENT OFFICIAL.Special weather statement, May 10, 3:07 AM CDT, 22 minutes before
KSZ057-060-MOZ043>045-053-054-101300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 307 AM CDT SAT MAY 10 2003 THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH NUMBER 332...IN EFFECT UNTIL 800 AM CDT SATURDAY MORNING. THIS TORNADO WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: BATES...CASS...HENRY...JOHNSON AND PETTIS. IN KANSAS: LINN AND MIAMI. SOME CITIES IN THIS TORNADO WATCH INCLUDE BUTLER...CLINTON... HARRISONVILLE...PAOLA...SEDALIA AND WARRENSBURG. A TORNADO WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING TORNADOES...LARGE HAIL... AND DAMAGING WINDS...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Special weather statement, May 10, 3:10 AM CDT, 19 minutes before
KSZ025-102>105-MOZ001>008-011>017-020>025-028>033-037>040-046-101300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 310 AM CDT SAT MAY 10 2003 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 333...IN EFFECT UNTIL 800 AM CDT SATURDAY MORNING. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: ADAIR...ANDREW...ATCHISON...BUCHANAN...CALDWELL...CARROLL... CHARITON...CLAY...CLINTON...COOPER...DAVIESS...DE KALB...GENTRY... GRUNDY...HARRISON...HOLT...HOWARD...JACKSON...LAFAYETTE...LINN... LIVINGSTON...MACON...MERCER...NODAWAY...PLATTE...PUTNAM...RANDOLPH... RAY...SALINE...SCHUYLER...SULLIVAN AND WORTH. IN KANSAS: ATCHISON...DONIPHAN...JOHNSON...LEAVENWORTH AND WYANDOTTE. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE ATCHISON... BETHANY...BOONVILLE...CHILLICOTHE...KANSAS CITY...KIRKSVILLE... MARSHALL...MARYVILLE...MOBERLY...OLATHE...ROCKPORT...ST JOSEPH AND TRENTON. A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:31 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 59 min |
| May 9, 7:42 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 63 min |
| May 9, 8:22 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 38 min |
| May 9, 8:23 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 67 min |
| May 9, 8:43 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 62 min |
| May 9, 8:55 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 65 min |
| May 9, 9:09 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 66 min |
| May 9, 9:11 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 64 min |
| May 9, 9:16 PM CDT | Flash Flood Warning | EAX | Cass | 6 hr |
| May 9, 9:30 PM CDT | Tornado Warning | EAX | Cass | 30 min |
| May 9, 10:01 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 59 min |
| May 9, 10:03 PM CDT | Tornado Warning | EAX | Lafayette | 42 min |
| May 9, 10:12 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 63 min |
| May 9, 10:16 PM CDT | Tornado Warning | EAX | Saline | 59 min |
| May 9, 10:28 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 62 min |
| May 9, 10:44 PM CDT | Tornado Warning | EAX | Johnson | 61 min |
| May 9, 11:21 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 39 min |
| May 9, 11:30 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 45 min |
| May 10, 3:22 AM CDT | Severe Thunderstorm Warning | EAX | Cooper | 53 min |
| May 10, 3:38 AM CDT | Severe Thunderstorm Warning | EAX | Jackson | 37 min |
| May 10, 3:49 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 56 min |
| May 10, 3:58 AM CDT | Severe Thunderstorm Warning | EAX | Clay | 62 min |
| May 10, 4:20 AM CDT | Severe Thunderstorm Warning | EAX | Pettis | 40 min |
| May 10, 4:21 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 39 min |
| May 10, 4:33 AM CDT | Severe Thunderstorm Warning | EAX | Saline | 57 min |
| May 10, 4:38 AM CDT | Severe Thunderstorm Warning | EAX | Cooper | 37 min |
| May 10, 4:45 AM CDT | Severe Thunderstorm Warning | EAX | Jackson | 60 min |
| May 10, 4:55 AM CDT | Severe Thunderstorm Warning | EAX | Ray | 65 min |
| May 10, 5:11 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 64 min |
| May 10, 5:23 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 67 min |
| May 10, 5:26 AM CDT | Severe Thunderstorm Warning | EAX | Howard | 49 min |
| May 10, 5:33 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 72 min |
| May 10, 5:36 AM CDT | Flash Flood Warning | EAX | Cooper, Howard, Pettis, Saline | 6 hr |
| May 10, 5:57 AM CDT | Flash Flood Warning | EAX | Randolph | 6 hr |
| May 10, 6:02 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 13 min |
| May 10, 1:20 PM CDT | Severe Thunderstorm Warning | EAX | Carroll | 55 min |
| May 10, 3:15 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Ray | 60 min |
| May 10, 3:17 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb, Gentry | 43 min |
| May 10, 3:23 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 67 min |
| May 10, 3:25 PM CDT | Severe Thunderstorm Warning | EAX | Harrison | 50 min |
| May 10, 3:31 PM CDT | Severe Thunderstorm Warning | EAX | Daviess | 44 min |
| May 10, 3:39 PM CDT | Tornado Warning | EAX | Daviess, Harrison | 51 min |
| May 10, 3:47 PM CDT | Tornado Warning | EAX | Linn | 58 min |
| May 10, 4:02 PM CDT | Tornado Warning | EAX | Carroll | 58 min |
| May 10, 4:11 PM CDT | Severe Thunderstorm Warning | EAX | Mercer | 64 min |
| May 10, 4:16 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 59 min |
| May 10, 4:18 PM CDT | Tornado Warning | EAX | Chariton | 42 min |
| May 10, 4:25 PM CDT | Tornado Warning | EAX | Adair, Sullivan | 65 min |
| May 10, 4:32 PM CDT | Tornado Warning | EAX | Saline | 43 min |
| May 10, 4:43 PM CDT | Tornado Warning | EAX | Macon | 47 min |
| May 10, 4:45 PM CDT | Severe Thunderstorm Warning | EAX | Putnam | 60 min |
| May 10, 4:55 PM CDT | Tornado Warning | EAX | Putnam | 65 min |
| May 10, 5:07 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard | 53 min |
| May 10, 5:12 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 63 min |
| May 10, 5:21 PM CDT | Tornado Warning | EAX | Randolph | 39 min |
| May 10, 5:44 PM CDT | Tornado Warning | EAX | Cooper | 46 min |
| May 10, 5:58 PM CDT | Tornado Warning | EAX | Randolph | 32 min |
| May 10, 6:01 PM CDT | Tornado Warning | EAX | Putnam | 29 min |
| May 10, 6:13 PM CDT | Tornado Warning | EAX | Henry | 47 min |
| May 10, 6:30 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 45 min |
| May 10, 6:52 PM CDT | Severe Thunderstorm Warning | EAX | Chariton | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.